# SDR SWAA2024053083446

- Difficulty date: May 8, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N470WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33860
- Aircraft time: 66,313 hours, 39,674 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 727 S18al
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND IN OPEN HOLE LOC ON BS 727 INNER CHORD AT STRINGER 18A LEFT SIDE; CRACK DIRECTION IS: 2 O CLOCK( VIEW LOOKING INSIDE TO OUTSIDE) 2024-270318<[01] ON STEP 2. TOOL USED: ET INSTRUMENT. P/N: NORTEC 600D. S/N: 210136503. DUE DATE: 23-MAY-24.;[02] TOOLS USED: TEMPERATURA CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 23-JAN-25; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 23-JAN-25.;[03] CORRECTED STEP 2. TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 23-JAN-25; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 23-JAN-25.;[04] TOOL USED DIGITAL CALIPER P/N: 500-193-30 S/N: 0000291 DUE DATE: 01-NOV-24.;[05] REPAIRED INNER CHORD BSTA 727 AND AT S-18A LHS IAW EA# 24-153-01268-WIP1; 24-153-01268-WIP2; 24-153-01268-WIP3; 24-153-01268-WIP4 AND EA#24-153-01268; SEE INDIVIDUAL SIGNOFF BELOW.;[06] REPAIRED INNER CHORD BSTA 727 AND AT S-18A LHS IAW EA# 24-153-01268-WIP1; 24-153-01268-WIP2; 24-153-01268-WIP3; 24-153-01268-WIP4 AND EA#24-153-01268; SEE INDIVIDUAL SIGNOFF BELOW. COMPLETED RII
